# SDR ASOA200900693

- Difficulty date: June 22, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 18,810 hours, 15,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE IS TOO HARD TO OPEN.   CLEANED AND LUBRICATED PAX DOOR OUTER HANDLE IAW AMM 12-20-52-640-813.  C/W OPS CHECK OF THE PAX DOOR OUTER HANDLE IAW MM 52-11-03-710-802 AND THE PAX DOOR HANDLE CHECKS GOOD AT THIS TIME.
